# SDR AALA20170813003

- Difficulty date: August 12, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 5,959 hours, 2,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EXIT SIGN BY LEFT REAR DOOR IS FALLING OFF. REPLACED LEFT AFT ENTRY DOOR EXIT SIGN IDENTIFIER LIGHT ASSEMBLY PER AMM 33-51-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
